Join the Manila Mini Maker Faire 2019 workshops!


Click HERE to register.


 

 

Bokashi Mudballs for Everyone

Dive your hands into bokashi ball making! FEATI University faculty member Henry Rivero teaches you how to prepare a “mother” culture of friendly microorganisms from spoiled milk for use at home or the community for treating waste water and reviving soil.

Sessions (1 hour each):

June 22 (Sat) – 10:30 – 11:30 AM

June 22 (Sat) – 5:00 – 6:00 PM

June 23 (Sun) – 10:00 – 11:00 AM

Venues: Mind Pod 3

Max. No. of Participants (per session): 20 pax

Recommended Age: 7 years old above

No prior experience needed

FREE

________________________________________________________________________________________________

Smarter Robotics – Robowizarts in Action (FULL!)

Explore a range of robotics modules, understand servomotors and control systems. The Robocoaches of Smarter Robotics teach you how to program robots to perform human-like movements and tasks.

Sessions (1.5 hours each):

June 22 (Sat) – 10:30 AM – 12:00 PM (Venue: Mind Pod 1)

June 23 (Sun) – 10:00 – 11:30 AM (Venue: Mind Pod 2)

Max. No. of Participants (per session): 15 pax

Recommended Age: 7 years old above

No prior experience needed

FREE

________________________________________________________________________________________________

Computer Aided Design Using Fusion 360

Get started with product design using Autodesk Fusion 360, a cloud-based software tool, to combine organic shapes modeling, mechanical design, and manufacturing in one comprehensive package. The Autodesk Community Philippines team lets you explore and sculpt ideas and bring them to life by creating technical drawings and renderings.

Sessions (3 hours each):

June 22 (Sat) – 3:00 – 6:00 PM

June 23 (Sun) – 10:00 AM – 1:00 PM

Venues: Mind Pod 1

Max. No. of Participants (per session): 40 pax

Recommended Age: 13 years old and above

No prior experience needed

Participants must bring their own laptop with pre-installed Autodesk Fusion 360 software. Download for Free: https://www.autodesk.com/products/fusion-360/students-teachers-educators)

FREE

________________________________________________________________________________________________

ECO ART: Organic Painting

Make natural pigments by recycling waste and using excess ingredients from the kitchen! The Art Shop CCC Artventure team  guides you on how to create your own paint at home by extracting from fruits, flowers, leaves or vegetables in this art workshop.

Sessions (3 hours each):

June 22 (Sat) – 2:00 – 5:00 PM

June 23 (Sun) – 2:30 – 5:30 PM

Venue: Mind Pod 3

Max. No. of Participants (per session): 25 pax

Recommended age: 7 years old and above

No prior experience needed

FREE

________________________________________________________________________________________________

Fun with Robotics: An Intro to Arduino (FULL!)

Learn how to program mBots to move, blink its LED lights, and much more through simple coding. Recent High School STEM graduates Tiara and Anne – who both have a penchant for science, learning and educating others – will give you an introduction to basic Arduino.

Sessions (2 hours):

June 22 (Sat) – 4:00 – 6:00 PM

Venue: Mind Pod 2

Max. No. of Participants: 20 pax

Recommended Age: 10 years old and above

No prior experience needed

FREE

________________________________________________________________________________________________

Pop-Up Card Making for Beginners

Make paper pop, slide, and come alive! Learn basic techniques in paper engineering. Create your own pop-up cards and movable artworks with easy-to-build kits and step-by-step guidance from internationally recognized Paper Engineer, Amy Lopez Nayve.

Session (1.5 hours): 

June 23 (Sun) – 4:00 – 5:30 PM

Venue: Mind Pod 1

Max. No. of Participants: 30 pax

Recommended Age: 8 years old and above

Participants below 10 years old MUST have parent supervision.

No prior experience needed

Fee: P 500 per person, comes with take-home cut-and-paste kits for pop-up cards

________________________________________________________________________________________________

How to Play D&D!

Ever wanted to try Dungeons and Dragons? Well, you can try now. Greasy Snitches, a group of Philippines-based D&D nerds, will tell you all about it AND run games for you so you can hit the ground running! Dashing sword fights, magic spells, and saving the world with your friends–what better way to spend your weekend?

TWO-PART WORKSHOP 
Day 1 June 22 (Talk and Intro to D&D) – 1 hour – 11 AM – 12 PM
Day 2 June 23 (GAMES!) – 4-5 hours – 1:30 – 5:30 PM

Venues: Mind Pod 2

Max. No. of Participants: 50 pax for each session

Recommended Age: 7 years old and above

No prior experience needed – Day 1 not required to be able to play on Day 2

FREE

________________________________________________________________________________________________

Learning through the joys of tabletop games!

Play and learn these originally-produced Filipino games like Darna, Bagani, Combatron, Hugot, Tadhana, and Impact Financial Jr. Tag along your family or friends at this free-to-play workshop by Larong Atin/UnPub Designers.

Session (1 hour):
Day 1 June 22 – 1 hour – 2:00 – 3:00 PM

Venue: Mind Pod 2

Max. No. of Participants: 40 pax

Recommended Age: 10 years old and above

No prior experience needed; fun family and group games.

FREE

________________________________________________________________________________________________

Activating Your Inner Creator

Go on a journey from finding your purpose, sharpening your creative skills, and fulfilling the potential of your creation as Komiket helps the local komiks community by providing affordable art markets, publishes creators through komiks anthologies, recognizes local talent through the Komiket Awards, and discovers new creators through the Comic Book Creator’s Workshops.

Session (2 hours):
Day 2 June 23 (Sunday) – 2 hours – 2:00 – 4:00 PM

Venue: Mind Pod 1

Max. No. of Participants: 20 pax

Recommended Age: 15 years old and above

Intermediate Level – a few drawing and art skills required.

Fee: P 300 per person
*This workshop is part of the annual Comic Book Creator’s Workshop held annually.